Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Beading the Seven-Color Map Theorem

Susan Goldstine, Sophie Sommer and Ellie Baker
Math Horizons
Vol. 21, No. 1 (September 2013), pp. 22-24
DOI: 10.4169/mathhorizons.21.1.22
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.21.1.22
Page Count: 3
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Beading the Seven-Color Map Theorem
Preview not available

Abstract

Abstract A decorative bracelet illustrating the seven-color theorem makes the four-color theorem seem plane boring.

Page Thumbnails